# SDR UPS98826356

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, Z FITTING CORRODED STA 340, LONGERON 35L TO 36.  REMOVED OLD FITTING IAW DC8 SRM 51 1 20D.  RECEIVED NEW PART PN 37558 2201N, LOCATED AND DRILLED NEW PART, IAW DC8 SRM 51 3 2  ALODINED AND PRIMED HOLE IN NEW PART IAW DC8 SR, 51 1 8,  INSTALLED NEW PART IAW DC8 SRM 51 1 20D.
